# SDR VTZA990183

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: C, D

## Discrepancy

CHS/IAD - FLT 7562 - DURING TAXI, CREW FOUND FLOOR EMERGENCY TRACK LIGHTS INOPERABLE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  (X)
